CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Semidiscrete Galerkin approximation for a linear stochastic parabolic partial differential equation driven by an additive noise

Yubin Yan (Institutionen för beräkningsmatematik)
BIT (0006-3835 ). Vol. 44 (2004), 4, p. 829-847.
[Artikel, refereegranskad vetenskaplig]

Abstract We study the semidiscrete Galerkin approximation of a stochastic parabolic partial differential equation forced by an additive space-time noise. The discretization in space is done by a piecewise linear finite element method. The space-time noise is approximated by using the generalized L2 projection operator. Optimal strong convergence error estimates in the L2 and norms with respect to the spatial variable are obtained. The proof is based on appropriate nonsmooth data error estimates for the corresponding deterministic parabolic problem. The error estimates are applicable in the multi-dimensional case.

Denna post skapades 2008-10-06.
CPL Pubid: 74866


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för beräkningsmatematik (2002-2004)


Numerisk analys

Chalmers infrastruktur